ASS PAIN!!

  1. New Member
    SUPERMAN0383's Avatar
    Join Date
    May 2004
    Age
    31
    Posts
    78
    Rep Power
    166
    Level
    8
    Lv. Percent
    56.64%

    ASS PAIN!!


    Hey guys. Do any of you know how to relieve pain from injections?
    I injected last week in my left and right glute. Both sides developed large lumps. I hit a vein in my right glute but I aspirated saw the blood then moved to a different site. Both glutes were getting better untill I was thrown to the ground multiple times. Now they really hurt. The left glute is pretty much back to normal..just my right glute is killing me. I spoke to N4CER and he says I do not have an abcess..I'm just looking for a way to relieve the pain or speed up the recovery process. Thanks!

  2. Registered User
    glenihan's Avatar
    Join Date
    Aug 2004
    Age
    31
    Posts
    3,679
    Rep Power
    1963
    Level
    44
    Lv. Percent
    6.53%
    Achievements Activity ProPosting Pro

    heat pad, lots of massaging, advil
  3. Professional Member
    size's Avatar
    Join Date
    Jan 2003
    Age
    42
    Posts
    4,232
    Rep Power
    2268
    Level
    44
    Lv. Percent
    92.93%
    Achievements Activity ProPosting Pro

    i doubt it is an abcess. What did you inject?
    •   
       

  4. New Member
    SUPERMAN0383's Avatar
    Join Date
    May 2004
    Age
    31
    Posts
    78
    Rep Power
    166
    Level
    8
    Lv. Percent
    56.64%

    Quote Originally Posted by size
    i doubt it is an abcess. What did you inject?
    synergy muscle 1-test cyp
    vpx 4-ad cyp
  5. Advanced Member
    Boss_K's Avatar
    Join Date
    Jan 2004
    Posts
    654
    Rep Power
    459
    Level
    20
    Lv. Percent
    82.39%

    1-test cyp is notorious for causing pain due to the recrystalization of the hormone....vpx 4ad cyp is the same due to the fact that it is in such a low concentration and the sheer volume of oil you have to inject.
  6. Senior Member
    jarhead's Avatar
    Stats
    5'7"  243 lbs.
    Join Date
    Aug 2004
    Age
    40
    Posts
    1,295
    Rep Power
    818
    Level
    29
    Lv. Percent
    11.6%
    Achievements Posting Pro

    I have used an antihistimine or benedryl to help relieve some of the irritation when this has happened to me.
  7. New Member
    SUPERMAN0383's Avatar
    Join Date
    May 2004
    Age
    31
    Posts
    78
    Rep Power
    166
    Level
    8
    Lv. Percent
    56.64%

    Quote Originally Posted by Boss_K
    1-test cyp is notorious for causing pain due to the recrystalization of the hormone....vpx 4ad cyp is the same due to the fact that it is in such a low concentration and the sheer volume of oil you have to inject.
    I really appreciate all the respones..it means a lot to hear from other people when you have ass lumps : )

    oh, I've also got a fever.
  8. Pityin' fools since '81
    chasec's Avatar
    Join Date
    Dec 2003
    Age
    33
    Posts
    1,220
    Rep Power
    743
    Level
    28
    Lv. Percent
    74.01%
    Achievements Posting Pro

    uhh, that changes things a bit. when did the fever come on? what does the lump look like? is it discolored? are their streaks running across it? i wouldn't inject anything from a supp company other than designer, as i trust sledge personally.
  9. New Member
    SUPERMAN0383's Avatar
    Join Date
    May 2004
    Age
    31
    Posts
    78
    Rep Power
    166
    Level
    8
    Lv. Percent
    56.64%

    Quote Originally Posted by chasec
    uhh, that changes things a bit. when did the fever come on? what does the lump look like? is it discolored? are their streaks running across it? i wouldn't inject anything from a supp company other than designer, as i trust sledge personally.
    No, not discolored where I injected is a tiny bit red. Fever started yesterday. I injected last wednesday.
  10. New Member
    OVRT's Avatar
    Join Date
    Jul 2003
    Posts
    18
    Rep Power
    146
    Level
    4
    Lv. Percent
    44.92%

    You may want to talk to your doc about taking some doxycycline...for "acne".
  11. Pityin' fools since '81
    chasec's Avatar
    Join Date
    Dec 2003
    Age
    33
    Posts
    1,220
    Rep Power
    743
    Level
    28
    Lv. Percent
    74.01%
    Achievements Posting Pro

    keep a close eye on that. a good piece of advise i was told was to buy some z-packs and sit on them just in case of an infection.
  12. Registered User
    kwyckemynd00's Avatar
    Stats
    5'10"   lbs.
    Join Date
    Jun 2004
    Age
    31
    Posts
    5,324
    Rep Power
    2847
    Level
    52
    Lv. Percent
    88.65%
    Achievements Activity ProPosting ProPosting Authority

    I've been told that VPX's injectables are not only underdosed, but often unsterile...that could be your culprit.
  13. Registered User
    glenihan's Avatar
    Join Date
    Aug 2004
    Age
    31
    Posts
    3,679
    Rep Power
    1963
    Level
    44
    Lv. Percent
    6.53%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by chasec
    keep a close eye on that. a good piece of advise i was told was to buy some z-packs and sit on them just in case of an infection.
    don't you normally have to injest them to stave off infection?
  14. New Member
    SUPERMAN0383's Avatar
    Join Date
    May 2004
    Age
    31
    Posts
    78
    Rep Power
    166
    Level
    8
    Lv. Percent
    56.64%

    Quote Originally Posted by glenihan
    don't you normally have to injest them to stave off infection?
    hey guys. Here's something I failed to mention in my original post. I injected last Tuesday night. THe lumps went away on Wednesday (the following day.) What made the lumps come back is i got slammed on my ass multiple times in Martial Arts class on this monday (six days after injection.) The lump on my left glute is gone now. I sat through two VERY hot baths yesterday and it took a lot of the size out of the lump on my right glute. So, could it be an infection if the lumps surfaced a week after injection due to impact and one is already gone while the other is shrinking?
  15. Pityin' fools since '81
    chasec's Avatar
    Join Date
    Dec 2003
    Age
    33
    Posts
    1,220
    Rep Power
    743
    Level
    28
    Lv. Percent
    74.01%
    Achievements Posting Pro

    it's probably not, but you'll have to see a doctor to be sure. i'd wait it out and watch for signs of an infection. i wouldn't worry too much about it. it just sounds like an aggrevated injection site.
  16. New Member
    SUPERMAN0383's Avatar
    Join Date
    May 2004
    Age
    31
    Posts
    78
    Rep Power
    166
    Level
    8
    Lv. Percent
    56.64%

    Quote Originally Posted by chasec
    it's probably not, but you'll have to see a doctor to be sure. i'd wait it out and watch for signs of an infection. i wouldn't worry too much about it. it just sounds like an aggrevated injection site.
    What are the signs of an infection?
  17. Banned
    bionicBC's Avatar
    Join Date
    Aug 2004
    Age
    32
    Posts
    141
    Rep Power
    0
    Level
    11
    Lv. Percent
    6.36%

    Quote Originally Posted by SUPERMAN0383
    No, not discolored where I injected is a tiny bit red. Fever started yesterday. I injected last wednesday.
    I know signs of an abcess can be swelling, redness, and a "hot to the touch" area, but that doesnt automatically mean there's an abcess present. Before I had access to the real thing, and I was using injectable PH's, 1-test cyp did the SAME THING to me, I hate that ****. The inj. site would get red and swollen, and I was walking around like a gimp all the time. One inject from someVPX 1-test cyp took almost 2 weeks to go away after a quad inject.
    My advice bro, get the real thing. Youll save money, have less injects, less PAINFUL injects, better results, exc exc. The one upside to PH's is their legality, and thats all about to go down the drain too, so.... Just like the coca-cola add says, "You can't beat the real thing..."
    PM me if you wanna talk more about this or if youve got any more questions...
    Bionic
  18. Pityin' fools since '81
    chasec's Avatar
    Join Date
    Dec 2003
    Age
    33
    Posts
    1,220
    Rep Power
    743
    Level
    28
    Lv. Percent
    74.01%
    Achievements Posting Pro

    an infection and an abcess are different things. you can have both at the same time, but not necessarily. signs of an infection are fever, discolored streaks across injection site, and swelling. only a qualified MD can give you medical advice, i suggest you see one.
  

  
 

Similar Forum Threads

  1. Tennis elbow!! Pain in the ass
    By gordi4738 in forum Exercise Science
    Replies: 12
    Last Post: 01-30-2014, 02:36 PM
  2. cyber-rights pain in my ass
    By glenihan in forum General Chat
    Replies: 7
    Last Post: 12-27-2005, 11:05 PM
  3. A Real Pain In The Ass
    By Phoenix rising in forum Exercise Science
    Replies: 3
    Last Post: 06-05-2005, 05:40 PM
  4. Pain in the ass "literally"
    By Big Tough in forum Anabolics
    Replies: 10
    Last Post: 03-17-2005, 07:04 PM
  5. Repost on how to reduce injection pain
    By Matthew D in forum Anabolics
    Replies: 6
    Last Post: 01-15-2005, 10:20 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in